Opuscula Math. 40, no. 2 (2020), 227-239

Opuscula Mathematica

On the asymptotic behavior of nonoscillatory solutions of certain fractional differential equations with positive and negative terms

John R. Graef
Said R. Grace
Ercan Tunç

Abstract. This paper is concerned with the asymptotic behavior of the nonoscillatory solutions of the forced fractional differential equation with positive and negative terms of the form \[^{C}D_{c}^{\alpha}y(t)+f(t,x(t))=e(t)+k(t)x^{\eta}(t)+h(t,x(t)),\] where \(t\geq c \geq 1\), \(\alpha \in (0,1)\), \(\eta \geq 1\) is the ratio of positive odd integers, and \(^{C}D_{c}^{\alpha}y\) denotes the Caputo fractional derivative of \(y\) of order \(\alpha\). The cases \[y(t)=(a(t)(x^{\prime}(t))^{\eta})^{\prime} \quad \text{and} \quad y(t)=a(t)(x^{\prime}(t))^{\eta}\] are considered. The approach taken here can be applied to other related fractional differential equations. Examples are provided to illustrate the relevance of the results obtained.

Keywords: integro-differential equations, fractional differential equations, nonoscillatory solutions, boundedness, Caputo derivative.

Mathematics Subject Classification: 34E10, 34A34.

Full text (pdf)

  1. D. Bǎleanu, J.A.T. Machado, A.C.J. Luo, Fractional Dynamics and Control, Springer, New York, 2012.
  2. M. Bohner, S.R. Grace, N. Sultana, Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations, Opuscula Math. 34 (2014), 5-14.
  3. E. Brestovanská, M. Medveď, Asymptotic behavior of solutions to second-order differential equations with fractional derivative perturbations, Electron. J. Differ. Eq. 2014 (2014), 1-10.
  4. M. Caputo, Linear models of dissipation whose Q is almost frequency independent II, Geophys. J. Royal Astronom. Soc. 13 (1967), 529-535.
  5. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, 2010.
  6. K.M. Furati, N.-E. Tatar, Power-type estimates for a nonlinear fractional differential equations, Nonlinear Anal. 62 (2005), 1025-1036.
  7. S.R. Grace, A. Zafer, Oscillatory behavior of integro-dynamic and integral equations on time scales, Appl. Math. Lett. 28 (2014), 47-52.
  8. S.R. Grace, A. Zafer, On the asymptotic behavior of nonoscillatory solutions of certain fractional differential equations, Eur. Phys. J. Special Topics 226 (2017), 3657-3665.
  9. S.R. Grace, R.P. Agarwal, P.J.Y. Wong, A. Zafer, On the oscillation of fractional differential equations, Fract. Calc. Appl. Anal. 15 (2012), 222-231.
  10. S.R. Grace, J.R. Graef, S. Panigrahi, E. Tunҫ, On the oscillatory behavior of Volterra integral equations on time-scales, PanAmerican Math. J. 23 (2013), 35-41.
  11. S.R. Grace, J.R. Graef, E. Tunҫ, On the boundedness of nonoscillatory solutions of certain fractional differential equations with positive and negative terms, Appl. Math. Lett. 97 (2019), 114-120.
  12. S.R. Grace, J.R. Graef, A. Zafer, Oscillation of integro-dynamic equations on time scales, Appl. Math. Lett. 26 (2013), 383-386.
  13. J.R. Graef, L. Kong, A. Ledoan, M. Wang, Modeling online social network dynamics using fractional-order epidemiological models, to appear.
  14. G.H. Hardy, J.E. Littlewood, G. Pólya, Inequalities, Cambridge University Press, Cambridge, 1988, Reprint of the 1952 edition.
  15. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, vol. 204, Elsevier, Amsterdam, 2006.
  16. V. Lakshmikantham, S. Leela, J. Vaaundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific Publishers, 2009.
  17. Q.-H. Ma, J. Pečarić, J.-M. Zhang, Integral inequalities of systems and the estimate for solutions of certain nonlinear two-dimensional fractional differential systems, Comput. Math. Appl. 61 (2011), 3258-3267.
  18. M. Medveď, A new approach to an analysis of Henry type integral inequalities and their Bihari type versions, J. Math. Anal. Appl. 214 (1997), 349-366.
  19. M. Medveď, Integral inequalities and global solutions of semilinear evolution equations, J. Math. Anal. Appl. 267 (2002), 643-650.
  20. M. Medveď, Asymptotic integration of some classes of fractional differential equations, Tatra Mt. Math. Publ. 54 (2013), 119-132.
  21. M. Medveď, M. Pospíšil, Asymptotic integration of fractional differential equations with integrodifferential right-hand side, Math. Modelling Anal. 20 (2015), 471-489.
  22. K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York, 1993.
  23. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198, Academic Press, San Diego, 1999.
  24. A.P. Prudnikov, Yu.A. Brychkov, O.I. Marichev, Integral and Series: Elementary Functions, vol. 1, Nauka, Moscow, 1981 [in Russian].
  25. S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, New York, 1993.
  • Communicated by Josef Diblík.
  • Received: 2019-08-06.
  • Revised: 2019-10-09.
  • Accepted: 2019-11-03.
  • Published online: 2020-03-09.
Opuscula Mathematica - cover

Cite this article as:
John R. Graef, Said R. Grace, Ercan Tunç, On the asymptotic behavior of nonoscillatory solutions of certain fractional differential equations with positive and negative terms, Opuscula Math. 40, no. 2 (2020), 227-239, https://doi.org/10.7494/OpMath.2020.40.2.227

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.